# SDR AALA201801059008

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 55,295 hours, 23,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Environ Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN CABIN. STARTED AT CLIMBOUT.  PUT PACK FLOW TO HIGH, ODOR NOT AS BAD DURING CRUISE.  DURING DESCENT, THE ODOR WAS STRONG AGAIN.  FLIGHT ATTENDANTS STATED ODOR WAS THROUGHOUT THE FLIGHT. ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW JC 26L00021004. NO ODOR NOTED. OK FOR SERVICE.  AIRCRAFT WAS GROUNDED.
